A Bayesian analysis of smooth transitions in trend

ZHENG, P. and MARRIOTT, J.M., 2003. A Bayesian analysis of smooth transitions in trend. Bayesian Statistics, 7, pp. 733-740.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Bayesian Statistics
Creators: Zheng, P. and Marriott, J.M.
Date: 2003
Volume: 7
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:55
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/4949

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year